# SDR IPXA2018011925675

- Difficulty date: January 19, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 83,638 hours, 17,314 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Condition: Frayed
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDING CEILING PANEL CABLE SHOWING BROKEN STRANDS.  R & R THE CABLE IAW MM 52-11-03; OPS GOOD.
